MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 GLOBAL UNITE HEAD 52X18 STD; GLOBAL UNITE IMPLANTS : HUMERAL TRIALS

DEPUY IRELAND - 9616671 GLOBAL UNITE HEAD 52X18 STD; GLOBAL UNITE IMPLANTS : HUMERAL TRIALS
Model Number 1100-52-510
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Codes Pain (1994); Loss of Range of Motion (2032); Joint Laxity (4526)
Date of Event 12/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient told surgeon that he wasn't having a lot of pain but wasn't getting the rom that he had been getting.This patient had a left hemi shoulder replacement done for a fracture back on (b)(6) 2015.The surgeon thought that maybe he had over-stuffed the joint and wanted to remove the head/collar and put on a smaller head.The surgeon removed the head/collar and trialed with a 44 head.He said that he felt that it improved the stability.He then closed the patient up and was happy with the result.The surgeon felt he needed to downsize the head so stability and lack of rom was the main issue from what i understood talking with the surgeon.No loosening and surgical delay noted.Doi: (b)(6) 2015, dor: (b)(6) 2020, left shoulder.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.A worldwide complaint database search found no other related reported incidents against the provided product code/lot number combination since release for distribution.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).Where the lot code was provided, a manufacturing records evaluation (mre) was not performed.

Brand Name
GLOBAL UNITE HEAD 52X18 STD
Common Device Name
GLOBAL UNITE IMPLANTS : HUMERAL TRIALS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key11003596
Report Number1818910-2020-26869
Device Sequence Number19757740
Product Code PHX
UDI-Device Identifier10603295004707
UDI-Public10603295004707
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1100-52-510
Device Catalogue Number110052510
Device Lot Number404979
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/01/2020
Supplement Date Received by Manufacturer01/11/2021
Initial Report FDA Received Date12/14/2020
Supplement Report FDA Received Date01/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GLOBAL UNITE COLLAR SZ 52; GLOBAL UNITE COLLAR SZ 52
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR